# SDR 2002FA0001067

- Difficulty date: September 17, 2002
- Submitted: September 17, 2002
- Operation: General aviation
- Aircraft: N414ST
- Make and model: Cessna 414A
- Aircraft serial: 414A0614
- System (JASC): 2800 · Aircraft Fuel System
- Part: Line
- Part number: 51001101
- Condition: Chafed
- Location: Fuel Vent
- Part time: 6,990 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL RUNNING OUT OF LEFT VENT WHEN TOPPED OFF. INSPECTION REVEALED LEFT VENT TUBE HAD A HOLE CHAFED IN IT BY FUEL FILLER PORT SCREEN. THIS AIRCRAFT HAD RAM WINGLETS INSTALLED SEVERAL HOURS BEFORE THIS OCCURED. LINE MAY HAVE BEEN BENT DURING THIS INSTALLATION, CAUSING LINE TO CHAF ON FILLER PORT SCREEN. INSPECTED RIGHT SIDE WITH NO CHAFING FOUND. RECOMMEND THIS LINE TO BE INSPECTED WHEN FUEL TANKS ARE OPENED, OR VISUAL INSPECTION THRU FILLER PORT.
